bodysnxtcher

Member
  • Content count

    26
  • Joined

  • Last visited


Community Reputation

0 Neutral

About bodysnxtcher

Member

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

2,191 profile views
  1. Spironolactone stopped working!!!!

    I am using a natural progesterone cream, I start using it after ovulation until my period starts, which is an average of 10 days. honestly, I have no idea if it helps me, but I may not be using enough to make a difference. I believe the reason why you're experiencing sore breasts is that by vitex creating more progesterone into your body can actually "wake up" the estrogen receptors in your body initially and making them more sensitive to fluctuations, thus making your symptoms of estrogen dominance more pronounced temporarily until your system gets used to it. I hope that made sense.. ice recently been getting some small cysts beside my mouth which I attribute to this temporary estrogen "wake up crisis" as well. I usually only get those annoying whiteheads around my chin and cheeks. and trust me, I know the struggle of having to cake your face every morning before doing anything and feeling like the world is ogling at the bumps on your face. I miss waking up, washing my face and going out the door without makeup, such a liberating feeling. I've just recently started to feel comfortable enough to go to the gym without makeup even with a face full of acne, but I have a long way to go until I can fully stop caring. it's been a bit over a year since this has started for me, and I've held back from trying anything new until recently for fear of breaking out even worse. it's made me even more of a recluse. I've decided to give vitex a full run along with maybe ditching the Spiro completely and trying spearmint capsules as a substitute for 4 months minimum, because what is there to lose, right? these things take time.
  2. Spironolactone stopped working!!!!

    I would be interested in seeing your hormone test results to compare with mine! I wonder if we have the same type of imbalance. my estrogen was so so incredibly high and my progesterone was basically non existent. my testosterone was slightly high but still within the normal range for my sex/age. (keep in mind these results were from last spring when I was still taking Spiro 100mg every day, without fail.) my dheas was very low, as was my cortisol, but I didn't get a full day test, morning only. I've been taking vitex every other day for a month now as well, and so far I've noticed that my breakout during ovulation and right before my period was slightly worse than usual, maybe (it's hard to tell nowadays if my skin is actually worse or just heightened anxiety about my skin, hah) but Im taking a break from vitex during my period and will start back up again, however I will start taking 400mg x5 days a week. it's made my period a lot lighter as well, which I'm happy about. your decrease in breast size is a great sign that vitex is working to balance the probable estrogen dominance in your body, which can cause water/fat retention in the breasts/hips/stomach. I'm taking all of this as a good sign that at least the vitex is doing SOMETHING, I know it will take probably just about as long as it did for the Spiro to clear my skin, as most hormonal shifts take (3-4 months) so hang in there!! chances are, if you have low p and high estrogen, androgen production can be amped way up as well through process of aromatase. vitex will gradually lower your t as well. there was a post on here by Green Gables all about it, but I can't remember the name.. best of luck! keep me updated, and remember you are not alone in this crazy acne mess.
  3. Spironolactone stopped working!!!!

    hi Sara! we've spoken thru email on a couple of occasions regarding this issue. I'm sorry to hear you are still dealing with this. unfortunately for me, Im also still dealing with acne despite being on 75mg of spiro.. (Im slowly titrating off) I can't remember if I asked you this previously, but have you been evaluated for PCOS? i would consider getting a home hormone saliva test panel, because then atleast you'd have a clearer look at what you're dealing with. if your estrogen-progesterone ratio is off, pcos could be the cause of your persistent hormonal acne. I was diagnosed with pcos despite not being overweight, no irregular periods nor having excessive facial hair, which are all the typical markers of the syndrome. it's always a possibility.. Also, have you looked into vitex? I've read a couple of reviews of the herb on here, some people have been able to switch from taking spironolactone to vitex and their skin cleared significantly. I've recently started taking it every other day, and no adverse effects noted thus far, skin wise. it does take 1-3 months to see its full potential..